Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 10 found articles
 
 
  Corrigendum to “Properties of hook Schur functions with applications to p. i. algebras” [Adv. in Appl. Math. 41 (1) (2008) 52–75]
 
 
Title: Corrigendum to “Properties of hook Schur functions with applications to p. i. algebras” [Adv. in Appl. Math. 41 (1) (2008) 52–75]
Author: Berele, Allan
Appeared in: Advances in applied mathematics
Paging: Volume 43 (2009) nr. 2 pages 2 p.
Year: 2009
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands